# SDR N6WA2012051301

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,347 hours, 17,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT DISCOVERED ON MAIN PAX DOOR MIDDLE PORTION OF AFT SECTION.   INSPECTED DENT AND FOUND TO BE WITHIN LIMITS IAW SRM 52-11-01
